Remark on hyperbolic embeddability of relatively compact subspaces of complex spaces

Volume 54 / 1991

Do Duc Thai Annales Polonici Mathematici 54 (1991), 9-11 DOI: 10.4064/ap-54-1-9-11

Abstract

 Abstract. The characterization of hyperbolic embeddability of relatively compact subspaces of a complex space in terms of extension of holomorphic maps from the punctured disc and of limit complex lines is given.

Authors

  • Do Duc Thai

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image